# SDR DALA2015021001103

- Difficulty date: February 9, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SHEAR TIE BS 1338,  BETWEEN LONGERON 14R AND AFT PRESSURE BULKHEAD.  REMOVED AND REPLACED IAW SRM 51-30-5, 51-10-3 AND DWG 99115558.
